How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, OB/GYN (Doctor)
Category: OB GYN
Satisfied Customers: 6483
Experience:  Trained in OB & GYN for many years.
20084961
Type Your OB GYN Question Here...
khagihara is online now
A new question is answered every 9 seconds
OB GYN

I have had a lot of abnormal vaginal bleeding between periods.

It is not like normal... Show More
It is not like normal period bleeding. I also have pain in my lower abdomen and back and my legs. And sometimes my arms. Do you think this could be cancer?
Submitted: 4 years ago.
Category: OB GYN
Show Less
Ask Your Own OB GYN Question
replied 4 years ago.
How tall are you? How much do you weigh? Any weight change? If so, over what period of time?Have you had a pelvic exam, PAP smear, and ultrasound lately?Do you have problem adjusting to cold or hot temperature? Do you feel you are always tired? Dry skin? Fragile nails? Tremor? Loss of outer eyebrows? Hair loss? Bowel problem? Sleep problem? Palpitations? Voice change? Nervousness? Muscle pain? Joint pain? Muscle weakness? Do you have excessive facial or body hair? Do you have thinning hair on the skull? Do you have acne increased? Do you feel you are always thirsty and drink a lot of liquid? Do you go to the bathroom frequently? Do you wake up to urinate more than once at night? Is your appetite increased? Do you crave sweets?Are you currently sexually active? If so, what contraceptive do you use?Abnormal vaginal discharge?Do you bruise easily? Have you had a problem stopping bleeding? Do you have any other symptoms associated with your problem?Are you aware of anything which might have brought this on?Do you have any medical problems?Any surgeries?Are you taking any medications including over-the-counter pills and herbs?Any family medical history such as thyroid problem and bleeding disorders?
Customer reply replied 4 years ago.
I am 5' 6" . I weigh 218 lbs. so I am very overweight. I am not sexually active. I do bruise easily. I do have muscle and joint pain. I am thirsty alot. I do have an abnormal vaginal discharge. I have had heart palpitations. I am tired all the time and do have dry skin. My father has hyperthyroidism and takes synthroid. Does this help? Do you need to know more?
khagihara, OB/GYN (Doctor) replied 4 years ago.
Can you answer my each question I listed? Do you have the following symptoms? 1. Weight gain and fatty tissue deposits, particularly around the midsection and upper back, in the face (moon face) and between the shoulders (buffalo hump)?2. Pink or purple stretch marks (striae) on the skin of the abdomen, thighs, breasts and arms3. Thinning, fragile skin that bruises easily4. Slow healing of cuts, insect bites and infections5. AcneThank you.
Customer reply replied 4 years ago.
I have had weight gain but no fatty tissue deposits. I have stretch marks in all those areas but they are white and have been there for a while. My skin does bruise easily but I am not sure about it being thin. My wounds do heal slowly and usually leave a scar.
No acne.
khagihara, OB/GYN (Doctor) replied 4 years ago.
Can you answer every questions I listed below? Thank you. How tall are you? How much do you weigh? Any weight change? If so, over what period of time?Have you had a pelvic exam, PAP smear, and ultrasound lately? Do you have regular periods without the abnormal bleeding? Do you have problem adjusting to cold or hot temperature? Do you feel you are always tired? Dry skin? Fragile nails? Tremor? Loss of outer eyebrows? Hair loss? Bowel problem? Sleep problem? Palpitations? Voice change? Nervousness? Muscle pain? Joint pain? Muscle weakness? Do you have excessive facial or body hair? Do you have thinning hair on the skull? Do you have acne increased? Do you feel you are always thirsty and drink a lot of liquid? Do you go to the bathroom frequently? Do you wake up to urinate more than once at night? Is your appetite increased? Do you crave sweets?Are you currently sexually active? If so, what contraceptive do you use?Abnormal vaginal discharge?Do you bruise easily? Have you had a problem stopping bleeding? Do you have any other symptoms associated with your problem?Are you aware of anything which might have brought this on?Do you have any medical problems?Any surgeries?Are you taking any medications including over-the-counter pills and herbs?Any family medical history such as thyroid problem and bleeding disorders?
Customer reply replied 4 years ago.
Height: 5' 6"
Weight: 218 lbs.
I have gained a lot of weight over the last couple of years.
I have have had a pelvic exam but not a pap smear since last April, which came back normal.
No ultrasound.
I have regular period but they are sometimes very heavy,.
No problem with heat or cold.
Always tired.
Have dry skin
Nails are not fragile
No tremors
No loss of outer eyebrows
No excessive body hair.
No thinning hair on the skull
No increased acne.
I am thirsty a lot.
I have had a UTI for the last three months and my dr. put me on a low dosage of macrobid for the next 3 months.
My appetite has increased.
I do not crave sweets.
I am not sexually active.
My gyn put me on the pill to help regulate the bleeding. He put me on Sprintec.
the only bleeding I have problems with is the abnormal vaginal bleeding.
Do not know what brought this on.
I have a problem with my heart and constant PVCs if I do not take my heart medicine. I also have acid reflux because of a small hernia.
Here are my meds:
Nexium (40 mg), Prozac, Cardizem (180 mg), Vitamin D3 (2000 mg), Iron, calcium, zinc, mangenese, vitamin b complex and vitamin C drop every day.
My father has hyperthyroidism and has to take synthroid.
My mother has problems with bleeding when she takes ibuprofen or naproxyn.
khagihara, OB/GYN (Doctor) replied 4 years ago.
Is your doctor a family doctor or a gynecologist?
Customer reply replied 4 years ago.
I have both. I am not completely happy with that I need to take the pill because the bleeding is just not like period bleeding. In fact, if I lift something heavy, I bleed heavier or if I am active, I bleed heavier. I has also have had bad pain in my legs, lower abdomen and lower back. My gyn is the one who put me on the pills. I think that he was indicating perimenopause. I don't mkmid that but I can not endure the pain, and other symptoms. I have a friend at church and she said this is how she did when she had cancer. So it worried me. What do you think? I have also been having spells with my heart. Palpitations, trouble breathing, pain in arms and shoulders. I have been to the ER and they have done all sorts of bloodwork and do not think it is cardiac related. What do you think? What do you suggest?
khagihara, OB/GYN (Doctor) replied 4 years ago.
There are some possibilities. 1. fibroids2. endometrial polyps3. ovarian cyst4. ovarian tumor producing estrogen5. imbalances of hormones due to overweight6. under active thyroid (but you don't have cold intolerance)7. bleeding disorder such as von Willebrand diseaseThe palpitations, breathing problem seem to be due to anxiety. Pain in arms and shoulders could be due to under active thyroid. You should have a blood test (TSH, free T3, free T4, complete blood count, PT/PTT, LH, FSH, blood sugar) and ultrasound. If everything is negative, you should ask your doctor to refer a dietitian who can help plan out a diet and exercise program with you. Any questions?